Cited 0 times in

다제내성 결핵환자에서 Prothionamide에 의한 급성 간염 1예

Authors
 박준범 ; 박병훈 ; 박무석 ; 최준정 ; 장 준 ; 김세규 ; 김영삼 ; 강영애 ; 이경종 ; 임승택 ; 정원재 ; 김송이 ; 이상국 ; 이상훈 ; 임주은 ; 김은영 ; 정지예 ; 손지영 
Citation
 Tuberculosis and Respiratory Diseases, Vol.70(3) : 251~256, 2011 
Journal Title
 Tuberculosis and Respiratory Diseases 
ISSN
 1738-3536 
Issue Date
2011
Abstract
The prevalence of multi-drug resistant tuberculosis (MDR-TB), which is resistant to isoniazid and rifampin, has been increasing in Korea. And the side effects of 2nd line anti-tuberculosis medications, including drug-induced hepatitis, are well known. Although prothionamide (PTH) is one of the most useful anti-TB medications and although TB medication-induced acute hepatitis is a severe complication, there are only a few published case reports about prothionamide induced hepatitis. In this case report, a 22 year old male was diagnosed with pulmonary MDR-TB and was administered 2nd line anti-TB mediations, including PTH. Afterwards, he had a spiking fever and his liver enzymes were more than 5 times greater than the upper limit of the normal range. He was then diagnosed with drug-induced hepatitis by liver biopsy. His symptoms and liver enzyme elevation were improved after stopping PTH. Accordingly, we report this case of an association between PTH and acute hepatitis
URI
http://ir.ymlib.yonsei.ac.kr/handle/22282913/93965
DOI
10.4046/trd.2011.70.3.251
Appears in Collections:
1. 연구논문 > 1. College of Medicine > Dept. of Internal Medicine
Yonsei Authors
사서에게 알리기
  feedback
Files in This Item:
T201103146.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse